Advertisement

Convergence and divergence of multipoint padé approximants of meromorphic functions

  • Hans Wallin
Convergence Theory
Part of the Lecture Notes in Mathematics book series (LNM, volume 1105)

Abstract

The fact that the Taylor series expansion of an analytic function converges inside the largest disk of analyticity of the function and diverges outside the disk is generalized to interpolation with rational functions where the points of interpolation are chosen in a very general way.

Keywords

Compact Subset Meromorphic Function Interpolation Point Large Disk Taylor Polynomial 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Cončar, A.A., Poles of rows of the Padé table and meromorphic continuation of functions, Mat. Sb. 115 (157), 1981; English transl. in Math. USSR Sb. 43, 1982, 527–46.Google Scholar
  2. 2.
    Saff, E.B., An extension of Montessus de Ballore's theorem on the convergence of interpolating rational functions, J. Approx. Th. 6, 1972, 63–67.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Schönhage, A., Approximationstheorie, Walter de Gruyter & Co., Berlin, 1971.CrossRefzbMATHGoogle Scholar
  4. 4.
    Stahl, H., Beiträge zum Problem der Konvergenz von Padéapproximierenden, Thesis, Technische Universität Berlin, 1976.Google Scholar
  5. 5.
    Tsuji, M., Potential theory in modern function theory, Maruzen, Tokyo, 1959.zbMATHGoogle Scholar
  6. 6.
    Vavilov, V.V., On the convergence of the Padé approximants of meromorphic functions, Mat. Sb. 101 (143), 1976; English transl. in Math. USSR Sb. 30, 1976, 39–49.Google Scholar
  7. 7.
    Wallin, H., Potential theory and approximation of analytic functions by rational interpolation, in Proc. Coll. Complex Anal., Joensuu, Finland, Lecture Notes in Math., 747, Springer-Verlag, Berlin, 1979, 434–50.Google Scholar
  8. 8.
    Wallin, H., Rational interpolation to meromorphic functions, in Proc. Conf. Padé approximation and its applications, Amsterdam, Lecture Notes in Math. 888, Springer-Verlag, Berlin, 1981, 371–83.Google Scholar
  9. 9.
    Wallin, H., Divergence of multipoint Padé approximation, in Proc. Conf. Complex Analysis-Fifth Romanian-Finnish Seminar, Part 2, Bucharest. Lecture Notes in Math. 1014, Springer-Verlag, Berlin, 1983, 246–55.CrossRefGoogle Scholar
  10. 10.
    Willin, H., Multipoint Padé approximation of meromorphic functions for general interpolation schemes, Department of Math., Univ. of Umeå, No. 1, 1984.Google Scholar
  11. 11.
    Walsh, J.L., Interpolation and approximation by rational functions in the complex domain, Colloq. Publ. XX, Amer. Math. Soc., Providence, 1969.Google Scholar
  12. 12.
    Warner, D.D., Hermite interpolation with rational functions, Thesis, Univ. of California, San Diego, 1974.Google Scholar
  13. 13.
    Warner, D.D., An extension of Saff's theorem on the convergence of interpolating rational functions, J. Approx. Th. 18, 1976, 108–18.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • Hans Wallin
    • 1
  1. 1.Department of MathematicsUniversity of UmeåUmeÅSweden

Personalised recommendations